# SDR AUS20030893

- Difficulty date: September 4, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Mcauly 4HFR34C754
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bolt
- Part number: 8178610
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AFT UPPER WING ATTACHMENT BOLT CRACKED IN THREADED AREA.
